# SDR DU4R2008194

- Difficulty date: May 5, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 41,752 hours, 30,869 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 312001 OPS NR 24701, CORROSION OUT OF LIMITS ON L-1 DOOR LOWER INNER CHORD AT BS 328,LBL 58 TO LBL 60.
